Vardenafil and Color Vision Disorder

Viagra is the leading drug in the United States and worldwide for the treatment of erectile dysfunction (ED). It effectively copes with even the most advanced cases of ED, returning the joy of sexual life to men. However, the active substance of Viagra called Sildenafil citrate differs in that in a sufficiently large number of patients it causes side effects of varying degrees of severity. Often the severity of these side effects is so obvious that a man is forced to stop taking Viagra. And if such unpleasant sensations as a headache or nasal congestion do not pose a danger to the body and are limited to causing you discomfort, then a violation of color perception is far from being as harmless as it seems.

Unfortunately, certain problems with color vision because of damage to the retina at the cellular level can be caused by taking a high dose of Sildenafil citrate. Excessive use of this drug (particularly at dosages higher than recommended) can lead to long-term vision problems and in some cases even cause irreparable damage to it.

First of all, when taking both Levitra and its analogues, as well as any other drugs to restore potency from the category of PDE-5 inhibitors, you must follow the dosage recommended by the manufacturer or doctor. With a strong or prolonged excess of the dosage of Levitra https://redcross-cmd.org/levitra-generic.html, the development of a stable toxic lesion of the retina is possible. In this case, the “toning” of vision doesn’t disappear even a few weeks after stopping the medication.

Men who really care about the health of their eyes should understand that overdosing can have long-term consequences. By the way, even before you buy Viagra, it is important to make sure that you do not have any hereditary retinal diseases (for example, retinitis pigmentosa), because in such diseases this medicine is strictly contraindicated, even if you usually don’t feel its symptoms.

However, even if you don’t have any diseases of the eyes in general and the retina in particular, after taking Viagra, you may begin to see the world in a bluish or greenish tint. Scientists suggest that the fact that not all men taking Viagra experience this side effect is due to the individual sensitivity of retinal cones to this drug. Sildenafil at normal doses can cause visual disturbances, but these usually resolve within 24 hours. One should start to worry if vision has not returned to normal during this time, or if the color perception distortion is so severe that it impairs the realism of what is perceived.

Although color perception disorders are a well-described side effect of Sildenafil citrate, it should be noted that the structural effect of the drug on the retina in the case of taking Viagra generics is often not as strong as that of the original drug. This is due to the fact that the manufacturers of Viagra generics pay great attention to the purification of the active substance. Thus, you should not be afraid that cheap generic Viagra will harm your health: it is likely that everything will be the other way around.

IWUF Global Partner

IWUF Global Sponsor

IWUF Global Supplier

Recognized by / in Partnership with